# SDR SWIA202507170504

- Difficulty date: May 4, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER  26L BETWEEN FS 349.0 - FS 364.0.   (C-CHECK RO 07/16/2025)REPLACED STRINGER 26L BETWEEN FS349.0-FS364.0 REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH670-31350 REV. A. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
